Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    TDogg is offline New Member
    Join Date
    May 2005
    Location
    Ohio
    Posts
    4

    Taking d bol and shaking alot

    I started taking D bol about 10 weeks ago and i have noticed increased shaking, i have always been a little shakie, but now it is being noticed by people, and pretty annoying. I am also taking other medications ie: Zoloft 100mg, Strattera 40mg, Risperdal 1mg. I asked my doctor and he said it could be from the medication. i was wondering if the d bol could be reacting with the other medications and making me shake. I will be off the d bol in 2-3 weeks and I started 1cc test 2 times a week yesterday. hope someone can help me out.
    Thanks
    Last edited by TDogg; 07-12-2005 at 10:06 AM.

  2. #2
    bigsupplyeu's Avatar
    bigsupplyeu is offline Banned
    Join Date
    Jul 2005
    Posts
    119
    is this a f*cking joke. DBOL for 12 weeks and started Test E at week 9? Whoever got you into the idea of even using gear was an idiot and you are not much farther behind for doing something like this without learning about the sh*t your doing. You have without a doubt caused severe damage to your liver. I would goto a doctor and get myself checked out if I were you. I hope this was just someones idea of a joke.

  3. #3
    Heracles74's Avatar
    Heracles74 is offline Senior Member
    Join Date
    May 2005
    Location
    MO
    Posts
    1,196
    wow... you must not like your liver bro...
    Your liver is about ready to self destruct and your heart is about ready to explode... check your blood pressure lately?? wow bro, you should have educated yourself a little more before swallowing those toxins

  4. #4
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by Heracles74
    wow... you must not like your liver bro...
    Your liver is about ready to self destruct and your heart is about ready to explode... check your blood pressure lately?? wow bro, you should have educated yourself a little more before swallowing those toxins
    I agree completely.

    It's clear that you did little or no research before starting this "cycle".

    I hope you have learnt from your mistakes.

    No flame. JMHO.

  5. #5
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    hmm.

    Depending on the amount you take. 10 weeks don't have to be bad.
    it does not mater if you take 50mg per day, 4 weeks (1400mg)
    or 20mg per day, 10 weeks (1400mg) still same amount.

    I do think 20 mg is better, as the blast on your liver is lower.

    but after 10 weeks of D-bol starting with test? and then "only" 1 cc (250 mg?)
    that is not a good idea.

    Better start PCT, and run the test in your next cycle.

    just my 2 c

  6. #6
    TDogg is offline New Member
    Join Date
    May 2005
    Location
    Ohio
    Posts
    4
    ok fellas my bad, i was on var for 4 wks and then d bol for 6 wks. I just started 1 cc of test twice a week. is this ok or should i stop and start pct... what do yall suggest. and does the other medication i am taking have any effect on the roids
    Last edited by TDogg; 07-12-2005 at 12:55 PM.

  7. #7
    bigsupplyeu's Avatar
    bigsupplyeu is offline Banned
    Join Date
    Jul 2005
    Posts
    119
    stop and start pct. u need to learn about shit, and yes RX meds and otc can also damage the liver even more.

  8. #8
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    var?
    anavar = Oxandrolone right?

    Oxandrolone is safe, you can take it for a longer period.
    d-bol for 6 weeks is kind of long, depending on your dosage.
    if your dosage was 30 mg or lower, you are still in the "safe zone", if it was higher, stop with the d-bol at once.

    test will take some time to kick-in.

    personal I would continue, but take a short (no longer then 8 weeks) test cycle, and do a propper PCT, with some HCG .
    Maybe even take some HGC now. (if your nuts are shrinking)

  9. #9
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by fhorst
    var?
    anavar = Oxandrolone right?

    Oxandrolone is safe, you can take it for a longer period.
    d-bol for 6 weeks is kind of long, depending on your dosage.
    if your dosage was 30 mg or lower, you are still in the "safe zone", if it was higher, stop with the d-bol at once.

    test will take some time to kick-in.

    personal I would continue, but take a short (no longer then 8 weeks) test cycle, and do a propper PCT, with some HCG .
    Maybe even take some HGC now. (if your nuts are shrinking)
    What Test would you advise for 8 weeks?

  10. #10
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    test prop, as that's the only one I know of that will work fast in a short amount of time.
    the rest needs to long to kick in. Right?

  11. #11
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by fhorst
    test prop, as that's the only one I know of that will work fast in a short amount of time.
    the rest needs to long to kick in. Right?
    I agree.


    Quote Originally Posted by bigsupplyeu
    stop and start pct. u need to learn about shit, and yes RX meds and otc can also damage the liver even more.
    I also agree with this. I think stopping now and doing PCT (Clomid/Nolva) will be in your best intrests. Stop now and wait for your body to recover then think about another cycle.

    The shaking is surly not a good sign and is probably due to an elevated blood pressure.

  12. #12
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    Quote Originally Posted by Swifto
    The shaking is surly not a good sign and is probably due to an elevated blood pressure.
    I Agree

    actually, I have no idea about the shaking.

    I have no idea about the interaction with your Zoloft 100mg, Strattera 40mg, Risperdal 1mg......

    I was only speaking about the long term usage of D-bol and Oxandrolone, and taking a test cycle after that.

    for your shaking... better be safe. you can only kill your body one time.

  13. #13
    Heracles74's Avatar
    Heracles74 is offline Senior Member
    Join Date
    May 2005
    Location
    MO
    Posts
    1,196
    When my blood pressure goes up real high like being on too much D-bol, I shake like a dog shittin peach seeds. I found poersonally that my body is ok with 35 mg/ED of Dbol , bt at 40... my BP goes up high and I shake.

  14. #14
    tiger909's Avatar
    tiger909 is offline Senior Member
    Join Date
    May 2005
    Location
    socal
    Posts
    1,385
    Quote Originally Posted by fhorst
    hmm.

    Depending on the amount you take. 10 weeks don't have to be bad.
    it does not mater if you take 50mg per day, 4 weeks (1400mg)
    or 20mg per day, 10 weeks (1400mg) still same amount.

    I do think 20 mg is better, as the blast on your liver is lower.

    but after 10 weeks of D-bol starting with test? and then "only" 1 cc (250 mg?)
    that is not a good idea.

    Better start PCT, and run the test in your next cycle.

    just my 2 c


    im interested in this concept....any opinions??

  15. #15
    thndrgod33's Avatar
    thndrgod33 is offline Associate Member
    Join Date
    Sep 2005
    Posts
    290
    isnt zoloft like prescription speed. i think that is why you are shaking

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •